BibTeX record journals/tit/BouklievKMF97

download as .bib file

@article{DBLP:journals/tit/BouklievKMF97,
  author    = {Iliya Boukliev and
               Stoyan N. Kapralov and
               Tatsuya Maruta and
               M. Fukui},
  title     = {Optimal linear codes of dimension 4 over F\({}_{\mbox{5}}\)},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {43},
  number    = {1},
  pages     = {308--313},
  year      = {1997},
  url       = {https://doi.org/10.1109/18.567723},
  doi       = {10.1109/18.567723},
  timestamp = {Thu, 08 Jun 2017 09:00:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/BouklievKMF97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics